# SDR IPXA1164587

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Main Cargo Deck
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,500 FT, MAIN DECK SMOKE WARNING ACTIVATED.  EMERGENCY DECLARED.  R & R BOTH PACK WATER SEPERATOR BAGS IAW TC 215116-01-1-L-143.  INSP MAIN CARGO DECK, NO LIQUID OR CONTAMINANTS FOUND.  ALL DRAINS CLEAR.  PERFORMED MAIN CARGO DECK SMOKE DETECTION BITE, OK.  RAN PACKS WITH APU, NO SMOKE OR ODOR NOTED. RAN PACKS WITH BOTH ENGINES, NO SMOKE OR ODOR NOTED.
